Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 60, NWS Shreveport, LA

September 13, 20084 counties in Texas

NWS Shreveport, LA issued this flash flood warning at Sep 13, 2008, 1:35 PM CDT for 4 counties in Texas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 13, 2008, 1:35 PM CDT (18:35 UTC)
Expired
Sep 13, 2008, 6:24 PM CDT
In force
5 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Cherokee County, TX, Smith County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 140 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 6.6 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2008-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 246 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2008-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
246 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
402 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KSHV 131835
FFWSHV
TXC073-423-459-499-132130-
/O.NEW.KSHV.FF.W.0060.080913T1835Z-080913T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
135 PM CDT SAT SEP 13 2008

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN CHEROKEE COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...RUSK...JACKSONVILLE...
  SMITH COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...WHITEHOUSE...TYLER...
  WESTERN UPSHUR COUNTY IN NORTHEAST TEXAS...
  WOOD COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF MINEOLA...

* UNTIL 430 PM CDT

* AT 130 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH   
FLOODING FROM HEAVY RAINS ASSOCIATED WITH THE CENTER OF TROPICAL 
STORM IKE OVER THE WARNED AREA. SEVERAL ROADS IN THE SOUTHWEST 
PORTION OF SMITH COUNTY ARE REPORTED TO BE UNDER WATER.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
QUITMAN...  LINDALE...HAWKINS...BIG SANDY...TYLER...AND ARP

ADDITIONAL RAINFALL AMOUNTS OF 3 TO 5 INCHES ARE POSSIBLE IN THE 
WARNED AREA AS THE CENTER OF IKE MOVES OVER THE AREA THIS AFTERNOON.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 3296 9535 3294 9515 3291 9515 3291 9493
      3254 9497 3253 9499 3181 9499 3177 9540
      3199 9546 3209 9544 3215 9548 3236 9546
      3248 9560 3269 9560 3271 9563 3295 9565

$$

04
2 follow-up statements
000 
WGUS54 KSHV 132046
FFWSHV
TXC073-423-459-499-140130-
/O.EXT.KSHV.FF.W.0060.000000T0000Z-080914T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
346 PM CDT SAT SEP 13 2008

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHERN CHEROKEE COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...RUSK...JACKSONVILLE...
  SMITH COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...WHITEHOUSE...TYLER...
  WESTERN UPSHUR COUNTY IN NORTHEAST TEXAS...
  WOOD COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF MINEOLA...

* UNTIL 830 PM CDT

* AT 343 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
  FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. TROPICAL STORM
  IKE CONTINUES TO PRODUCE RAINFALL RATES NEAR TWO INCHES PER HOUR 
  ALONG AND NEAR THE CENTER OF CIRCULATION WHICH AS OF 343 PM WAS 
  NEAR TYLER TEXAS. THE STORM WILL CONTINUE TO MOVE TO THE NORTH
  NORTHEAST NEAR 18 MPH. AN ADDITIONAL TWO TO THREE INCHES OF RAINFALL
  WILL BE POSSIBLE THROUGH THE AFTERNOON AND INTO THE EVENING HOURS
  ACROSS THE WARNED AREA. SEVERAL COUNTY ROADS AND SECONDARY ROADS
  HAVE BEEN FLOODED FROM EARLIER RAINFALL AND THE ADDITIONAL RAINFALL
  EXPECTED THROUGH THIS EVENING COULD RESULT IN MORE WIDESPREAD 
  FLOODING PROBLEMS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO QUITMAN...
  LINDALE...HAWKINS AND BIG SANDY

ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 3296 9535 3294 9515 3291 9515 3291 9493
      3254 9497 3253 9499 3181 9499 3177 9540
      3199 9546 3209 9544 3215 9548 3236 9546
      3248 9560 3269 9560 3271 9563 3295 9565

$$

13
000 
WGUS74 KSHV 132324
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
624 PM CDT SAT SEP 13 2008

TXC073-423-459-499-132331-
/O.CAN.KSHV.FF.W.0060.000000T0000Z-080914T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WOOD TX-UPSHUR TX-SMITH TX-CHEROKEE TX-
624 PM CDT SAT SEP 13 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN
CHEROKEE...SMITH...WESTERN UPSHUR AND WOOD COUNTIES...

THE NATIONAL WEATHER SERVICE HAS CANCELED THE FLASH FLOOD WARNING 
FOR NORTHERN CHEROKEE...SMITH...WESTERN UPSHUR...AND WOOD COUNTIES. 
ALTHOUGH LIGHT TO MODERATE RAINFALL IS STILL OCCURRING OVER THIS 
AREA...FLASH FLOODING FROM EARLIER TODAY HAS ENDED.

LAT...LON 3296 9535 3294 9515 3291 9515 3291 9493
      3254 9497 3253 9499 3181 9499 3177 9540
      3199 9546 3209 9544 3215 9548 3236 9546
      3248 9560 3269 9560 3271 9563 3295 9565

$$

03

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 10:33 AM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Sep 13, 10:33 AM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1033 AM CDT SAT SEP 13 2008

.DISCUSSION...

GRIDS HAVE BEEN UPDATED FOR TORNADO WATCH 902.  MORNING RAOB
ANALYSIS INDICATES SR HELICITIES HAVE INCREASED NOTICEABLY OVER THE
PAST RUN...W/ABUNDANT BULK SHEAR IN THE 0-1KM LAYER.
MEANWHILE...SFC ANALYSIS PLACES THE CENTER OF IKE JUST NORTH OF
CONROE...TEXAS...W/WINDS AT KLFK ASOS AS HIGH AS 45G60KT.  LITTLE
OTHER CHANGES TO THE GRIDS...AS CURRENT SITUATION IS COVERED.

&&

.AVIATION...

POOR FLYING CONDITIONS WILL CONTINUE ACROSS AREA TERMINALS THROUGH
MUCH OF SATURDAY.  EXPECT MVFR FLIGHT CATEGORIES AT BEST...AS IKE
CONTINUES TO TRACK ACROSS THE FORECAST AREA.  WIDESPREAD IFR CIGS
AND VSBYS WILL BE POSSIBLE THOUGH...AS CONVECTION CONTINUES TO BE
EMBEDDED WITHIN SPIRAL BANDS.  TROPICAL STORM FORCE WINDS CAN BE
ANTICIPATED WELL INLAND...ALONG WITH HURRICANE FORCE WINDS TO AT
LEAST KLFK THROUGH THIS AFTERNOON.  ISOLATED TORNADOES WILL BE
POSSIBLE NE AND E OF WHERE IKES CENTER TRACKS...SPECIFICALLY
AFFECTING KSHV AND KMLU TERMINALS LATER TODAY AS WELL. /BUTTS/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  83  76  83  65  82 / 100 100  60  20  10
MLU  87  77  83  64  81 /  70  80  70  30  10
DEQ  84  71  82  59  80 / 100 100  40  10  10
TXK  83  73  83  61  81 / 100 100  50  10  10
ELD  86  76  83  62  81 /  80  90  70  20  10
TYR  82  75  85  62  81 / 100 100  30  10  10
GGG  82  75  84  63  81 / 100 100  30  10  10
LFK  82  77  86  65  83 / 100  90  50  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...TROPICAL STORM WIND WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE
     FOLLOWING ZONES: ARZ070.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     ARZ050-051-059>061-070>073.

     WIND ADVISORY UNTIL 4 AM CDT SUNDAY FOR THE FOLLOWING ZONES:
     ARZ050-051-059>061-071>073.

LA...TROPICAL STORM WIND WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE
     FOLLOWING ZONES: LAZ001>004-010>012-017>020-022.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     LAZ001>006-010>014-017>022.

     WIND ADVISORY UNTIL 4 AM CDT SUNDAY FOR THE FOLLOWING ZONES:
     LAZ005-006-013-014-021.

OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     OKZ077.

     WIND ADVISORY UNTIL 4 AM CDT SUNDAY FOR THE FOLLOWING ZONES:
     OKZ077.

TX...TROPICAL STORM WIND WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE
     FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-150-151-153.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

     TROPICAL STORM WIND WARNING UNTIL 7 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: TXZ149-152-165>167.

     HURRICANE WIND WARNING UNTIL NOON CDT TODAY FOR THE FOLLOWING
     ZONES: TXZ149-152-165>167.

&&

21/44
Hazardous weather outlook, Sep 13, 12:00 PM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT SAT SEP 13 2008

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-141100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT SAT SEP 13 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

HURRICANE IKE WILL CONTINUE TO WEAKEN AND MOVE NORTH ACROSS EAST
TEXAS THIS AFTERNOON AND TONIGHT.  IKE WILL FURTHER WEAKEN TO A
TROPICAL STORM EARLY THIS AFTERNOON.  GIVEN THE LARGE WIND FIELD
AROUND THE CENTER OF CIRCULATION...A LARGE AREA OF TROPICAL STORM
FORCE WINDS REMAIN ACROSS MUCH OF EAST TEXAS AND NORTH LOUISIANA THIS
AFTERNOON...WITH SUSTAINED WIND SPEEDS OF 35 TO 45 MPH...WITH
FREQUENT GUSTS POSSIBLY NEARING AS HIGH AS 70 MPH.  WIDESPREAD
TREE...POWER LINE...AND SOME STRUCTURAL DAMAGE WILL BE LIKELY OVER
EAST TEXAS AND NORTH LOUISIANA...GENERALLY ALONG AND SOUTH OF THE
INTERSTATE 20 CORRIDOR.  ISOLATED TORNADOES WILL ALSO BE POSSIBLE
AREAWIDE THIS AFTERNOON NEAR AND EAST OF THE CENTER OF CIRCULATION.
ANY TORNADOES THAT DO SPAWN WILL BE RAIN WRAPPED AND FAST MOVING...
THUS AREA RESIDENTS MAY HAVE VERY LITTLE IF ANY WARNING TO PREPARE
FOR THESE POSSIBILITIES.

IN ADDITION TO THE DAMAGING WIND AND ISOLATED TORNADO THREAT...HEAVY
RAINFALL AND THE POTENTIAL FOR FLASH FLOODING WILL EXIST THIS
AFTERNOON AND TONIGHT OVER ALL OF THE FOUR STATE REGION.  RAINFALL
AMOUNTS OF 2 TO 4 INCHES...WITH ISOLATED AMOUNTS OF UP TO 6 INCHES...
WILL BE POSSIBLE OVER ALL OF EAST TEXAS...SOUTHEAST OKLAHOMA...
ADJACENT SOUTHWEST ARKANSAS...AND WESTERN LOUISIANA. AMOUNTS OF 1 TO
2 INCHES...WITH ISOLATED AMOUNTS OF 4 INCHES...WILL BE POSSIBLE
FARTHER EAST ACROSS SOUTHCENTRAL ARKANSAS AND THE EASTERN SECTIONS OF
NORTHCENTRAL LOUISIANA.

THE DAMAGING WIND...ISOLATED TORNADO...AND HEAVY RAIN THREAT WILL
BEGIN TO DIMINISH LATE TONIGHT AS IKE WEAKENS CONSIDERABLY AS IT
MOVES INTO SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL BE
ONGOING ACROSS SOUTHWEST ARKANSAS...NORTHEAST TEXAS...AND NORTH
LOUISIANA SUNDAY MORNING...ALONG AND AHEAD OF A COLD FRONT WHICH WILL
SHIFT SOUTHEAST INTO THE REGION BEHIND THE REMNANTS OF IKE AS HE
ACCELERATES NORTHEAST INTO THE MID MISSISSIPPI AND OHIO VALLEY.
BRIEF HEAVY RAINFALL AND AN ISOLATED FLASH FLOOD THREAT WILL EXIST
MAINLY OVER PORTIONS OF NORTH LOUISIANA SUNDAY...BUT COOLER AND DRIER
AIR WILL HELP TAPER THESE SHOWERS AND ISOLATED THUNDERSTORMS FROM
NORTHWEST TO SOUTHEAST DURING THE DAY. LOOK FOR ANY RESIDUAL SHOWERS
TO DIMINISH ACROSS NORTH LOUISIANA SUNDAY NIGHT...WITH DRY AND MILD
CONDITIONS EXPECTED THROUGHOUT MUCH OF THIS NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT
PERSONNEL...WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

44

In the hours before

Local storm report, Sep 13, 11:58 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1158 AM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HURRICANE        CENTER                  31.79N 94.18W
09/13/2008                   SHELBY             TX   LAW ENFORCEMENT

            COUNTY WIDE POWER OUTAGES AND DOWNED TREES AND POWERLINES

&&

12
Local storm report, Sep 13, 12:00 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     DENSE FOG        SAN AUGUSTINE           31.53N 94.11W
09/13/2008                   SAN AUGUSTINE      TX   LAW ENFORCEMENT

            PHONE AND POWER LINES DOWN COUNTY WIDE. TREES DOWN COUNTY
            WIDE WITH MANY STREETS IMPASSABLE DUE TO DEBRIS. ONE CAR
            DAMAGED BY FALLING TREE.

&&

STEVENS
Local storm report, Sep 13, 12:33 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1233 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     HURRICANE        SAN AUGUSTINE           31.53N 94.11W
09/13/2008                   SAN AUGUSTINE      TX   LAW ENFORCEMENT

            PHONE AND POWER LINES DOWN COUNTY WIDE. TREES DOWN COUNTY
            WIDE WITH MANY STREETS IMPASSABLE DUE TO DEBRIS. ONE CAR
            DAMAGED BY FALLING TREE.

&&

STEVENS
Local storm report, Sep 13, 1:00 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
100 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 AM     FUNNEL CLOUD     DIXIE INN               32.59N 93.33W
09/13/2008                   WEBSTER            LA   BROADCAST MEDIA

            REPORT RELAYED THROUGH MEDIA...PUBLIC SAW FUNNEL CLOUD
            AND POSSIBLE TORNADO BRIEFLY TOUCH DOWN NEAR DIXIE INN.

1230 PM     TSTM WND DMG     3 NNE RUSTON            32.57N 92.62W
09/13/2008                   LINCOLN            LA   AMATEUR RADIO

            SEVERAL TREES DOWN NEAR HWY 33. POSSIBLE TORNADO

&&

04
Local storm report, Sep 13, 1:08 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
108 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     HURRICANE        3 W GARY CITY           32.03N 94.42W
09/13/2008                   PANOLA             TX   AMATEUR RADIO

            AMATEUR WEATHER STATION 15 FT OFF GROUND MEASURED 85 MPH
            WIND GUST. NUMEROUS LARGE TREES DOWNED ON THE EAST END OF
            LAKE MURVAUL.

&&

04
Local storm report, Sep 13, 1:26 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
126 PM CDT SAT SEP 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TROPICAL STORM   3 NNW WHITEHOUSE        32.27N 95.24W
09/13/2008                   SMITH              TX   PUBLIC

            TREES REPORTED DOWN ON RHONES QUARTER RD BETWEEN
            WHITEHOUSE AND TYLER.

&&

18

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 9:33 AM CDTRiver Flood WarningSHVSmith, Wood24 hr
Sep 13, 9:33 AM CDTRiver Flood WarningSHVGregg, Smith, Upshur, Wood24 hr
Sep 13, 9:33 AM CDTRiver Flood WarningSHVGregg, Rusk24 hr
Sep 13, 9:57 AM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston11 days
Sep 13, 9:57 AM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston, Trinity23 hr
Sep 13, 9:57 AM CDTRiver Flood WarningSHVAngelina, Houston, Polk, Trinity, Tyler23 hr
Sep 13, 9:59 AM CDTRiver Flood WarningSHVCherokee, Nacogdoches, Rusk, Smith24 hr
Sep 13, 10:04 AM CDTRiver Flood WarningSHVAngelina, Cherokee, Nacogdoches23 hr
Sep 13, 10:12 AM CDTRiver Flood WarningSHVNacogdoches, Rusk23 hr
Sep 13, 10:17 AM CDTRiver Flood WarningSHVFranklin, Morris, Red River, Titus23 hr
Sep 13, 10:17 AM CDTRiver Flood WarningSHVBowie, Cass, Morris23 hr
Sep 13, 10:18 AM CDTRiver Flood WarningSHVFranklin, Morris, Titus23 hr
Sep 13, 10:22 AM CDTRiver Flood WarningSHVCass, Marion23 hr
Sep 13, 10:22 AM CDTRiver Flood WarningSHVGregg, Harrison, Marion, Upshur23 hr

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.